# SDR IKBR2020111200015

- Difficulty date: November 10, 2020
- Submitted: November 12, 2020
- Operation: General aviation
- Filed by: The Ohio State University Airport, repair station IKBR028F
- Aircraft: N922BP
- Make and model: Cirrus SR22
- Aircraft serial: 4613
- Aircraft time: 484 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 656802
- Part serial: HS062348
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATOR NR 1 FAILED INSTALLED OVERHAULED ALTERNATOR.
